Madelynn (dearestevermore) wrote in vaginapagina,
Madelynn
dearestevermore
vaginapagina

  • Mood:

Follow up

Hey guys =) I posted last month about my very first MIA period ever after three years of being on the pill and was looking for some reassurance that this was Totally Normal And No Big Deal. I've since had another negative pregnancy test and am completely unconcerned. Just a little bit of a follow up question though...

This month played out similarly, except I started brown-spotting on the very first day of my placebo pill for a few hours (this was on Monday). Then it went away. But today (Wednesday) I woke up with pretty persistent and pretty painful period cramps and the brown spotting is back. The spotting is so minor that I haven't worn a pad or anything but the cramps feel like first couple days of moderate-to-heavy flow cramps.They're bad enough to make me want to start my next pack and just cut the placebo week short, but the earliest I can get my next pack in on Friday so boo for that plan...sadface. Should I be concerned by these weird changes? This is now my third month of super weird withdrawal bleed symptoms for me personally (although the first weird one could theoretically be explained by being on tons and tons and tooonnnsss of percocet and vicodin from getting my wisdom teeth out).

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment